American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John C. Baez, Aristide Baratin, Laurent Freidel and Derek K. Wise. Infinite-Dimensional Representations of 2-Groups. Memoirs of the AMS 219 (2012)
Book volume table of contents

[2] John Baez and John Huerta. The algebra of grand unified theories. Bull. Amer. Math. Soc. 47 (2010) 483-552. MR 2651086.
Abstract, references, and article information
View Article: PDF

[3] A. A. Kirillov. Merits and demerits of the orbit method. Bull. Amer. Math. Soc. 36 (1999) 433-488. MR 1701415.
Abstract, references, and article information   
View Article: PDF

[4] D. H. Sattinger. Transformation groups and bifurcation at multiple eigenvalues. Bull. Amer. Math. Soc. 79 (1973) 709-711. MR 0343117.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1